# SDR 95ZZZM183

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 622EN71
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAINTENANCE FERRY FLIGHT NR 832 OUT OF JFK (UNPRESSURIZED) LOWER AFT CARGO DOOR LIGHT CAME ON DURING CLIMB-OUT.  RETURNED TO JFK.  ADJUSTED VENT DOOR SWITCH.
